MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 3 R; KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 3 R; KNEE FEMORAL COMPONENT
Model Number 02.12.0003R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 september 2020: lot 1902413: (b)(4) items manufactured and released on 10-july-2019.Expiration date: 2024-06-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional items involved in the event, batch review performed on 16 september 2020: gmk-sphere 02.12.0310fr tibial insert fixed sphere flex size 3/10 mm r (k121416) lot.1903262.Lot 1903262: (b)(4) items manufactured and released on 25-june-2019.Expiration date: 2024-06-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.07.1203r tibial tray fixed cemented size 3 r (k090988) lot.1902701.Lot 1902701: (b)(4) items manufactured and released on 10-jul-2019.Expiration date: 2024-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Knee revision surgery 11 months after primary.Before the revision surgery the bacteriological tests were positive to ((b)(6)).The surgeon revised successfully the knee femur and tibial implants.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 3 R
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10647766
Report Number3005180920-2020-00682
Device Sequence Number4044217
Product Code JWH
UDI-Device Identifier07630030825828
UDI-Public07630030825828
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/29/2024
Device Model Number02.12.0003R
Device Catalogue Number02.12.0003R
Device Lot Number1902413
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2020
Initial Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR